# SDR CALA2025061005425

- Difficulty date: June 9, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 71,824 hours, 22,161 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SDR)19-5305-1-2062: CABIN R/H FLOOR BEAM HAS CORROSION STA 1640 ,RBL-58". SFR REPORT CW LP 5136267 REPAIRED FLOOR BEAM AT BS 1640 FROM RBL 36 TO THE SIDE OF THE BO DY (UPPER CHORD) IAW B757-300 SRM 53-00-51-2R-8 REPAIR 8.
